# SDR SWAA2022030705462

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED L/E SKIN JUST INBD OF ENGINE PYLON #2 FASTENER HOLE IN ZONE 1 HAS A CRACK INDICATION IN COUNTERSINK PER NDT PART 6 53-30-05 / REPAIRED CRACK PER EA 1-757-16135 AND SRM 57-41-01-2R-7 REPAIR 7.
